Tildiem Toxic Skin Eruption Side Effect Reports
The following Tildiem Toxic Skin Eruption side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Toxic Skin Eruption, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Toxic Skin Eruption, Acute Febrile Neutrophilic Dermatosis|
This Toxic Skin Eruption side effect was reported by a physician from NETHERLANDS. A 55-year-old female patient (weight:NA) experienced the following symptoms/conditions: myocardial infarction. The patient was prescribed Tildiem (tildiem Cr-diltiazem Hydrochloride) 90 Mg (not Specified) (dosage: (df Oral)), which was started on Oct 01, 2010. Concurrently used drugs:
|Rash Maculo-papular, Toxic Skin Eruption|
This Toxic Skin Eruption Tildiem side effect was reported by a consumer or non-health professional from on Mar 25, 2005. A Female , 47 years of age, was diagnosed with
Tildiem Toxic Skin Eruption Causes and Reviews
Your skin is your body's largest organ. It covers and protects your body. Your skin
- Holds body fluids in, preventing dehydration
- Keeps harmful microbes out, preventing infections
- Helps you feel things like heat, cold, and pain
- Keeps your body temperature even
- Makes vitamin D when the sun shines on it
Anything that irritates, clogs, or inflames your skin can cause symptoms such as redness, swelling, burning, and itching. Allergies, irritants, your genetic makeup, and certain diseases and immune system problems can cause rashes, hives, and other skin conditions. Many skin problems, such as acne, also affect your appearance.
NIH: National Institute of Arthritis and Musculoskeletal and Skin Diseases
Tildiem Toxic Skin Eruption Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|